# SDR JGVR20201005001

- Difficulty date: October 5, 2020
- Submitted: October 5, 2020
- Operation: General aviation
- Aircraft: N419QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500461
- Aircraft time: 1,997 hours, 1,639 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Condition: Inadequate
- Location: Elevators
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH EMBRAER SB 505-55-0004 FOUND THE FOLLOWING FLIGHT CONTROL BALANCE WEIGHTS NOT ACCEPTABLE AND REQUIRING REPLACEMENT.  LT ELEVATOR HORN WEIGHT P/N PE915109-L42, RT ELEVATOR HORN WEIGHT P/N PE915109-L42, ONE LT ELEVATOR ADJUSTABLE WEIGHT P/N PE915109-L33, FOUR RT ELEVATOR ADJUSTABLE BALANCE WEIGHTS P/N PE915109-L33.
